# SDR AALA202506230465

- Difficulty date: June 17, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 68,350 hours, 28,808 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Part number: 1030001001
- Part serial: 000863
- Condition: Illuminated
- Location: Boost Pump
- Part time: 511,774 hours, 505,589 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER ENGINE STARTED WITH BOTH CENTER PUMP FUEL SWITCHES IN THE ON POSITION, THE RIGHT CENTER FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. PRIMED PUMP 28-22-41. REPLACED R55 CONTROL RELAY (AALA202506238865) AND K9901 INPUT RELAY ( AALA202506239921), PER SWPM 20-81-16. ALSO REPLACED (UFI)-UNIVERSAL FAULT INTERRUPTER (AALA202506230465), PER AMM 28-22-99. PUMP TURNED ON PROPERLY OPERATIONAL CHECK GOOD.
